Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 08-08-2018, 12:01 PM   #1
Edgy2018
Junior Member
Edgy2018 has no updates.
 
Member Since: Jul 2018
Location: Texas
Posts: 17
Default Latuda withdrawal anxiety

Stopped Latuda about a week ago and have had crazy anxiety. Anyone else?
Edgy2018 is offline   Reply With Quote

advertisement
Old 08-08-2018, 01:26 PM   #2
luvyrself
Veteran Member
luvyrself has no updates.
 
Member Since: Dec 2015
Location: Phoenix
Posts: 595
3 yr Member
44 hugs
given
Default Re: Latuda withdrawal anxiety

Quote:
Originally Posted by Edgy2018 View Post
Stopped Latuda about a week ago and have had crazy anxiety. Anyone else?
ó-I,stopped latuda Because I had crazy anxiety from taking it. See your team. You can take some things prn to get thru this. I prefer the simpler meds for solutions. Donít ignore lifestyle remedies like vigorous,regular exercise, friends who get it, etc.
luvyrself is offline   Reply With Quote
Old 08-09-2018, 01:46 PM   #3
Edgy2018
Junior Member
Edgy2018 has no updates.
 
Member Since: Jul 2018
Location: Texas
Posts: 17
Default Re: Latuda withdrawal anxiety

Quote:
Originally Posted by luvyrself View Post
ó-I,stopped latuda Because I had crazy anxiety from taking it. See your team. You can take some things prn to get thru this. I prefer the simpler meds for solutions. Donít ignore lifestyle remedies like vigorous,regular exercise, friends who get it, etc.
Thanks for the response. I stopped also because of crazy anxiety when taking it. It just seems to be taking a long time to go away.
Edgy2018 is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 10:01 AM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines